# SDR ASOA05317

- Difficulty date: April 2, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE AND CRACKED.  MAINT REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR.  OPS CHECK GOOD. (K)
